# SDR CALA0300707

- Difficulty date: December 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 14,877 hours, 5,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN RT WING L/E SKIN BETWEEN NR 2 ENGINE AND WING ROOT. A FLUSH REPAIR WAS INSTALLED USING REPAIR PLATE AND FILLER IAW SRM 57-41-01-201.
